| Model Number |
COAGUCHEK INRANGE |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation is patient/consumer.The meter and strips were requested for investigation.The investigation is ongoing.
Event or Problem Description
There was an allegation of a software issue with a coaguchek vantus meter.The meter showed a duplicate result in the meter memory.The patient only tested one time on (b)(6) 2022.The meter memory showed the following results.On (b)(6) 2022 the meter result was 4.3 inr at 15:57.On (b)(6) 2022 the meter result was 4.3 inr at 16:03.The result was reported and the patient was advised to hold warfarin for 2 days.There were no negative effects from holding medication.The patient's therapeutic range is 2.5-3.5 inr.The test strip lot number is 49682521 with an expiration date of 30-apr-2022.
Additional Manufacturer Narrative
The reporter's meter was provided for investigation where they were tested using retention strips and controls.Testing results (qc range = 4.1 ¿ 6.8 inr): qc 1: 5.3 inr, qc 2: 5.3 inr, qc 3: 5.2 inr.The obtained qc values were in the allowed range of the used combination strip lot - qc lot.All measurements were without error messages.The meter did not run slow.The results measured on (b)(6) 2022 were measured on the meter 46 minutes apart and there were two different entries as expected in the strip counter (nb.86 and 87).Medwatch fields d9 and h3 have been updated.